# SDR SIMA200916702

- Difficulty date: June 12, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N632AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145143
- Aircraft time: 22,757 hours, 22,526 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: CM1317
- Condition: Burned Out
- Location: Emergency Lights
- Part time: 22,757 hours, 22,526 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT EMERGENCY LIGHT INOP.  AIRCRAFT REMOVED FROM SERVICE.  CHANGED INOP LIGHT BULB.  AIRCRAFT RETURNED TO SERVICE.
